# SDR SWAA983147

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND AFT GALLEY O/B EMERGENCY FLASHLIGHT NOT SHOWING CHARGE.  REMOVED AND REPLACED BATTERY PACK PER M/M, OPS CK NORMAL.
